# SDR AWXA200201138

- Difficulty date: October 28, 2002
- Submitted: November 18, 2002
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- Aircraft time: 57,410 hours, 35,710 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546435277
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-19 CHECK THE LT OUTBOARD FLAP WAS FOUND DELAMINATED AT THE AFT INBOARD CORNER OF THE TRAILING EDGE WEDGE, LT OUTBOARD FLAP. MAINTENANCE REMOVED DAMAGED AREA OF SKIN AT THE AFT INBOARD CORNER OF THE TRAILING EDGE WEDGE, FABRICATED A REPAIR CORE AND EXTERNAL DOUBLER, INSTALLED REPAIR PARTS IAW B737-300 SRM 51-70-10, REPAIR 11, FIG 20.
